# SDR SWAA2021041263222

- Difficulty date: April 5, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,284 hours, 43,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM-MILL POCKET COMMON TO STR 1; STA 400-STA398 INDICATES CRACKED PER NDT PART6; 53-30-25 & PART6 53-30-18. / REPAIRED PER EA 21-153-00921 REV IR
